# SDR SWAA2020113028869

- Difficulty date: November 5, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 60,893 hours, 31,093 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING SEAT TRACK REPLACEMENT FOUND CORROSION IN MULTIPLE AREAS ON LONGITUDINAL BEAM BETWEEN BS 540 TO 727B LBL 45 WL 208.  REMOVED CORROSION IN SEVERAL LOCATIONS ON LONGITUDINAL BEAM BS 540-BS727B LBL 45 MAX MATERIAL LOSS AT BS 630; 2' X 2' X .018'.  REPAIRED PER EA NR 20-157-02296 REV IR AND ATS ER NR 20-03563 REV IR.
